# SDR PLGA990228

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746BA
- Make and model: Saab SF340A
- Aircraft serial: 340A138
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 6058T8P03
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA-PWM - FLT 6556 - DIVERTED TO LGA DUE TO RIGHT AIR VALVE LIGHT ILLUMINATING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ANTI-ICE START/BLEED VALVE AND THE BLEED AIR SHUTOFF VALVE, PERFORMED THE REQUIRED OPERATIONAL CHECKS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
